MathSciNet Relay Station
MathSciNet bibliographic data
MR1866010 (2002g:20016) 20C15
Lewis, Mark L. A solvable group whose character degree graph has diameter $3$. Proc. Amer. Math. Soc. 130 (2002), no. 3, 625–630 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement